hrcak mascot   Srce   HID

Glasnik matematički, Vol. 41 No. 1, 2006.


Datum izdavanja: svibnja 2006.

Objavljen na Hrčku: 25. 5. 2006.
Sadržaj Puni tekst
Computational experiences on norm form equations with solutions forming arithmetic progressions (str.1-8) engleskipdf 281 KB
Attila Bérczes, Attila Pethö
Izvorni znanstveni članak
 
On a certain family of quartic Thue equations with three parameters (str.9-30) engleskipdf 632 KB
Volker Ziegler
Izvorni znanstveni članak
 
2-rang du groupe des classes et courbes elliptiques (str.31-49) francuskipdf 643 KB
Aïni Laoudi
Izvorni znanstveni članak
 
On functional equations related to bicircular projections (str.51-55) engleskipdf 161 KB
Joso Vukman
Izvorni znanstveni članak
 
On commutativity of σ-prime rings (str.57-64) engleskipdf 207 KB
L. Oukhtite, S. Salhi
Izvorni znanstveni članak
 
A class of nonabelian nonmetacyclic finite 2-groups (str.65-70) engleskipdf 211 KB
Vladimir Ćepulić, Olga S. Pyliavska
Izvorni znanstveni članak
 
Finite 2-groups G with Ω2*(G) metacyclic (str.71-76) engleskipdf 224 KB
Zvonimir Janko
Izvorni znanstveni članak
 
A note on reduction of dimension for linear elliptic equations (str.77-88) engleskipdf 381 KB
Ibrahim Aganović, Josip Tambača, Zvonimir Tutek
Izvorni znanstveni članak
 
A note on calculation of asymptotic energy for Ginzburg-Landau functional with ε-dependent 1-Lipschitz penalizing term in one dimension (str.89-99) engleskipdf 402 KB
Andrija Raguž
Izvorni znanstveni članak
 
Homogenization of random degenerated nonlinear monotone operators (str.101-114) engleskipdf 484 KB
J. Engström, L.-E. Persson, A. Piatnitski, P. Wall
Izvorni znanstveni članak
 
Configurations defined on finite rings (str.115-140) engleskipdf 1 MB
Andrzej Kozlowski, Krzysztof Prazmowski
Izvorni znanstveni članak
 
Hyperspaces with exactly two orbits (str.141-157) engleskipdf 490 KB
Sam B. Nadler Jr., Patricia Pellicer-Covarrubias
Izvorni znanstveni članak
 
On intersections of simply connected sets in the plane (str.159-163) engleskipdf 175 KB
E. D. Tymchatyn, Vesko Valov
Izvorni znanstveni članak
 
On linking of Cantor sets (str.165-176) engleskipdf 420 KB
Matjaž Željko
Izvorni znanstveni članak
 
Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function (str.177-186) engleskipdf 325 KB
Kittipat Wong
Izvorni znanstveni članak
 
Posjeta: 8.655 *